# SDR SWAA2021100625552

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 47,615 hours, 28,214 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT INOP ; FLORESCENT LIGHT ON DOOR / [01] R/R RH EMERGENCY EXIT DOOR WINDOW LIGHT FUSE IAW AMM 33-21-00 OPS CHECK GOOD. MEL CLEARED
